Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Painful urination, abdominal and vaginal pain, itchiness, tickling sensation. What is wrong?

My period started 3 days ago. Whenever I would urinate, at the last drops of urine my abdomen/ vagina would hurt like that deep painful feeling akin to being stabbed. It only went away after the 3rd day of my period. For 2 days now my vagina has been having this ticklish and itchy feeling that won t go away. When I was taking a bath, I touched the itchy, ticklish part mildly and the feeling was enhanced like being tickled a thousand times down there. It gave me the urge to scratch it coz it felt like an itch that wouldn t go away yet it was also irritating and since it felt so enhanced it was kind of painful because of it being too ticklish. Right now while I m sitting down I can still feel it. What is this condition? I don t have STD s. I don t masturbate and I m a virgin .
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From your history it seems that you might be having local fungal infection.
During period due to wet and some un-hygeniec surrounding there might be more precipitation of fungal infection.
Apply anti-fungal cream.
Take oral anti-fungal tablet like Flucanozole 150 mg once in a week for4 weeks.
Take Cetrizine tablet for itching.
Keep local hygiene clean, dry and airy, particularly during period.
Ok and take care.
Answered: Thu, 18 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor